Childhood Diseases

Question
Posted by: Anon | 2009-10-06

Q.

NAN HA and constipation

Dear Doc

I recently switched my 9 month old baby' s formula from NAN to NAN HA, as she developed a rash on her face. She has subsequently become quite constipated, although the rash is better.

What is the better of the two evils, the rash or the constipation?

Also, will a probiotic supplement like reuteri drops relieve her constipation?

Thank you.

Expert's Reply

A.

Paediatrician

You can try a probiotic such as Reuteri. This will also help to reduce your baby's tendency to allergies.Try to keep your baby on the NAN HA.Let me know if you remain concerned about your baby.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.